# SDR SWAA2024080505743

- Difficulty date: June 25, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 66,500 hours, 39,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF AFT CARGO COMPARTMENT BILGE FLOOR SUPPORT BRACKET CRACKED @ AFT END FWD OF WATER TANK STA 947.75 S-26L MKD DOT<[01] INSTALLED BRACKETED AT AFT CARGO COMPARTMENT BILGE FLOOR SUPPORT AT AFT END FORWARD OF WATER TANK STA.947.5 S-26L AS PER BOEING 737 SRM 51-40-02-0G-0;[02] REMOVED/INSTALLED BRACKET AT AFT CARGO COMPARTMENT BILGE FLOOR SUPPORT AT AFT END FORWARD OF WATER TANK STA.947.5 S-26L AS PER BOEING 737 SRM 51-40-02-0G-0;[03] REMOVED/INSTALLED BRACKET AT AFT CARGO COMPARTMENT BILGE FLOOR SUPPORT AT AFT END FORWARD OF WATER TANK STA.947.5 S-26L AS PER BOEING 737 SRM 51-40-02-0G-0 AND DRW 149A8113;[04] VERIFIED STEPS 1; 2 AND 3.
